On the mean square of the periodic zeta-function. II
Sondra Černigova
Vilnius University
Antanas Laurinčikas
Vilnius University
Published 2015-01-20


periodic zeta-function
Riemann zeta-function
the Atkinson formula

How to Cite

Černigova S. and Laurinčikas A. (2015) “On the mean square of the periodic zeta-function. II”, Nonlinear Analysis: Modelling and Control, 20(1), pp. 99-111. doi: 10.15388/NA.2015.1.7.


In the paper, the error term in the Atkinson type formula for the periodic zeta-function in the critical strip is considered, and an asymptotic formula for its mean square is obtained. This formula generalizes that proved for the Riemann zeta-function.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy